# SDR VJ970067

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, STRINGER 30 AT STATION 30 AT STATION 750 CORRODED OUT OF LIMITS.  FABRICATED END FITTING LONGERON 30 IAW DC-9 SRM 53-02 PAGES 25 18 INCHES BY 5 INCHES BY 1.635.  (M)
